# SDR SIMA200134503

- Difficulty date: December 10, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF A/C, FOUND CORROSION ON THE LEFT OMEGA BEAM AND PREVIOUS REPAIR AT FRAME 20.  REMOVED PREVIOUS REPAIR AND CORROSION BY CUT OUT.  FABRICATED A DOUBLER ANGLE, FILLER, PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB 145 9SRM145/1142 CHAPTER 53 REV 16) 53-21-01 AND STANDARD SRM PRACTICES.  (M)
